MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 years and 8 months post the initial left total shoulder arthroplasty, the patient was revised due to component loosening.There was severe bone loss.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: eq preserve stem 300-30-08 5596558 rs expanded glenosphere 42mm +4 320-02-42 4260421 eq rev adapter plate tray +0 320-10-00 5755634 rs glenoid plate l post aug 8 deg left 320-15-03 5611197 eq rev locking screw 320-15-05 5828167 eq rev torque screw kit 320-20-00 5845484 eq rev compr screw 26mm 320-20-26 5727361 eq rev compr screw 30mm 320-20-30 5696767 eq rev compr screw 38mm 320-20-38 5718211 eq rev 42mm humeral liner +0 320-42-00 5737772.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may be the result of the glenoid and humeral component loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20948152
Report Number1038671-2024-04869
Device Sequence Number18191557
Product Code KWS
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date06/10/2025
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale